Submit a question to our community and get an answer from real people.
Submit

I am 15 and I am very healthy and I get head aches every 2 to three hours and im taking 8 to 10 iborophins a day

I have been doing this every day and what can happen if I keep doing this ?

Report as

As odd as this sounds, one of the common side effects of ibuprofen is headache. Taking too much is even worse. Ibuprofen is a non steroidal anti inflammatory drug, it's very helpful for pain like arthritis, surgical pain, or other pain that involves swelling and inflammation because it lessens the swelling. It takes about two weeks of regular, use at the recommended dose to reach its maximum effectiveness. It does work if you just take one dose but it wasn't designed to be that kind of med. Now, here's the bad news, ibuprofen is tough on your digestive tract. Abuse/overuse and it can cause bleeding and ulcers. People who are on blood thinners or anti platelet aren't to use it without a doctor's permission as it decreases the bloods ability to clot. Not good if you have intestinal bleeding. At the dose you take I don't know why your ears aren't ringing like crazy. That would have been enough to make my head hurt. I think you get the point. Go get checked by the doctor before you hurt yourself, please.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Yes, PLEASE Go get checked by a Doctor. Ibuprofen CAN GIVE U MORE HEADACHES
Report as
Add a comment...

I would alternate between IBP and Tylenol

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

That is way too much ibuprofen! Your body has built up a tolerance to ibuprofen, so it had no effect. If your headaches are that common, go to a doctor. My friend had the same problem and ended up getting better treatment. She almost never gets headaches now.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Wow that sounds awful! I think you should tell your doctor about this, as there is risk from both the ibuprofen and whatever is causing the headaches.

I am not a doctor or qualified to give medical advice.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

PLEASE...GO SEE A DR. they might be tension headaches or migraines headaches. I get them too. and yes ibuprofen will DEFINITELY GIVE U More headaches.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer